Pacific Journal of Mathematics

Coflat rings and modules.

Robert F. Damiano

Article information

Source
Pacific J. Math. Volume 81, Number 2 (1979), 349-369.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102785279

Zentralblatt MATH identifier
0415.16021

Mathematical Reviews number (MathSciNet)
MR547604

Subjects
Primary: 16A52

Citation

Damiano, Robert F. Coflat rings and modules. Pacific J. Math. 81 (1979), no. 2, 349--369. http://projecteuclid.org/euclid.pjm/1102785279.


Export citation

References

  • [1] F. W. Anderson, Endomorphismrings of projective modules, Math. Z., I l l (1969), 322-332.
  • [2] F. W. Anderson and K. R. Fuller, Ringsand Categories of Modules, Graduate Text in Mathematics. Springer-Verlag, Berlin-Heidelberg-New York, 1974.
  • [3] S. U. Chase, Direct products of modules, Trans. Amer. Math. Soc, 97 (1960), 457- 473.
  • [4] R. R. Colby, Flat injective modules, J. Algebra, 35 (1975), 239-252.
  • [5] P. Eklof, and G. Sabbagh, Model-completionsand modules, Ann. Math. Logic, 2 (1971), 251-295.
  • [6] C. Faith, Algebra:Rings,Modules and Categories I, Springer-Verlag, Berlin- Heidelberg-New York, 1973.
  • [7] C. Faith, Algebra II:Ring Theory, Springer-Verlag, Berlin-Heidelberg-New York, 1976.
  • [8] E. Formanek, A problem of Passman1 s on semisimplicity,Bull. London Math. Soc, 4 (1972), 375-376.
  • [9] S. Jain, Flat and F. P. injectivity,Proc. Amer. Math. Soc, 41 (1973), 437-442.
  • [10] J. Lambek, Lectures on Rings and Modules, Ginn-Blaisdell, Waltham, Mass., 1966.
  • [11] C. Megibben, Absolutely pure modules, Proc. Amer. Math. Soc, 26 (1970), 561-566.
  • [12] R. W. Miller, Endomorphismrings of finitely generated projective modules, Pacific J. Math., 47 (1973), 199-220.
  • [13] D. S. Passman, The Algebraic Structureof Group Rings,Wiley-Interscience, New York, 1977.
  • [14] A. Rosenberg and D. Zelinsky, Annihilators,Portugaliae Mathematica, 20 (1961), 53-65.
  • [15] B. Stenstrom, Coherent rings and FP injective modules, J. London Math. Soc, 2 (1970), 323-329.
  • [16] B. Stenstrom, Rings of Quotients, Springer-Verlag, Berlin-Heidelberg-New York, 1975.
  • [17] R. Ware, Endomorphismrings of projective modules, Trans. Amer. Math. Soc, 115 (1971), 233-256.
  • [18] B. Zimmermann-Huisgen, Endomorphismrings of self generators, Pacific J. Math., 61 (1975), 587-602.